# SDR 96ZZZX6091

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4490F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670339
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC7
- Condition: Seized
- Location: Lt Eng Pneu
- Part time: 571 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PNEUMATIC PUMP SEIZED AND FAILED DURING PNEUMATIC DE-ICE OPERATION DURING IFR/ICING CONDITIONS.
